# SDR JJBA20250808014

- Difficulty date: August 4, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM REPAIR BETWEEN FR 59 AND 61 MISDRILLED . CORROSION FOUND ON BOTH OMEGA BEAMS FR 59 AND FR61 UNDER GUSSETS. REMOVED CORROSION AND REPAIRED CENTER AND RH OMEGA BEAMS BETWEEN FR59 AND FR61 UNDER GUSSETS.
